question-icon

Suggest treatment for tightness in the throat

default
Posted on Thu, 24 Nov 2016
Question: I have a sense of tightness in my neck or throat area mostly on my right side. My thyroid has already been removed. I have always had heart palpitations but they have become more noticeable in the last couple of days. There is some swelling in my face. And this is hard to explain, but my face feels tight.

I would go in, but I am afraid they will do expensive tests and then tell me to cut back on coffee. No known allergies. No head ache, just kind of a spacey feeling.
doctor
Answered by Dr. Geeta Sundar (6 hours later)
Brief Answer:
Hi welcome to HCM, Analysing your symptoms ,

Detailed Answer:
Hi welcome to HCM, Analysing your symptoms , there could be a block in your veins or lymph channels somewhere in the neck probably on the right side leading to less drainage of blood above it--especially in the face. A detailed clinical examination is called for and I think you should see your doctor.
Regarding palpitations, I am not able to co-relate it with the other symptoms. It is probably independent and has incidentally increased now.
One thing I can suggest--take an anti allergic for a couple of days. If there is no improvement, please see your doctor--regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Geeta Sundar

Internal Medicine Specialist

Practicing since :1975

Answered : 1329 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for tightness in the throat

Brief Answer: Hi welcome to HCM, Analysing your symptoms , Detailed Answer: Hi welcome to HCM, Analysing your symptoms , there could be a block in your veins or lymph channels somewhere in the neck probably on the right side leading to less drainage of blood above it--especially in the face. A detailed clinical examination is called for and I think you should see your doctor. Regarding palpitations, I am not able to co-relate it with the other symptoms. It is probably independent and has incidentally increased now. One thing I can suggest--take an anti allergic for a couple of days. If there is no improvement, please see your doctor--regards